# SDR FDEA201411183793

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SP10151013315
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL STATION 1219 - 1261 RBL 74 - 86 DELAMINATED.  FABRICATED NEW FLOOR PANEL ON T14 1103077 MATERIAL A402H 48X144 BATCH 2704169.  PANEL INSTALLED ON ROUTINE CARD 53C2505-01.  MAJOR REPAIR.
